Cold Medicine
- Consult with your local pharmacy before purchasing.
- Always read the package insert before using.
4-Crude drug BlendASGEN General Cold Tablet Designated Class 2 OTC medicine

Relief for fever, chills, and throat pain
This non-pyrine general cold medicine is an effective blend of four crude drugs (Ephedra, Licorice Root, Ginseng, Cinnamon Bark) and western drug ingredients such as acetaminophen. An action to warm the body and promote sweating has been added to the blended crude drugs. Each tablet is coated with a water-soluble film that dissolves quickly to ensure quick action.
- Indications
- Relief for cold symptoms (fever, chills, throat pain, headache, joint pain, muscle pain, cough, sputum, nasal mucus, nasal congestion, sneezing)
- Content
- PTP 40 Tablets
75 Tablets
- Dosage and Administration
- Take the following dose three times a day within 30 minutes of each meal.
Age Dosage Adult
(15 years and older)3 Tablets 11 to under 15 2 Tablets 5 to under 11 1 Tablet under 5 years Must not be used
- Ingredients and Content
- Composition of one daily dose (9 tablets): Dried Ephedra extract (equivalent to 3.0 g of crude drug) 500 mg, dried Licorice Root extract (equivalent to 1.2 g of crude drug) 240 mg, dried Ginseng extract (equivalent to 0.9 g of crude drug) 225 mg, Cinnamon Bark powder 600 mg, acetaminophen 900 mg, chlorpheniramine maleate 7.5 mg, potassium guaiacolsulfonate 240 mg, anhydrous caffeine 108 mg (Additives: Hydroxypropyl-cellulose, cross CMC-Na, metasilicate aluminate Mg, silicon dioxide, corn starch, sucrose fatty acid ester, stearic acid Mg, titanium oxide, hypromellose, macrogol, food yellow No. 5)